Alert archive / New Jersey / Small Craft Advisories in 2024
Small Craft Advisory 53, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 30, 2024, 3:16 PM EDT. It took effect at Jul 1, 2024, 2:58 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2024, 3:16 PM EDT (19:16 UTC)
- In effect from
- Jul 1, 2024, 2:58 AM EDT
- Expired
- Jul 1, 2024, 12:09 PM EDT
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
709 WHUS71 KPHI 301916 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 316 PM EDT Sun Jun 30 2024 ANZ450-451-011000- /O.CAN.KPHI.SC.Y.0052.000000T0000Z-240630T2300Z/ /O.NEW.KPHI.SC.Y.0053.240701T0900Z-240701T1700Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 316 PM EDT Sun Jun 30 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 1 PM EDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...From 5 AM to 1 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ452-453-011000- /O.CAN.KPHI.SC.Y.0052.000000T0000Z-240630T2300Z/ /O.NEW.KPHI.SC.Y.0053.240701T0900Z-240701T1700Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 316 PM EDT Sun Jun 30 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 1 PM EDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...From 5 AM to 1 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ454-455-011000- /O.CAN.KPHI.SC.Y.0052.000000T0000Z-240630T2300Z/ /O.NEW.KPHI.SC.Y.0053.240701T0900Z-240701T1700Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 316 PM EDT Sun Jun 30 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 1 PM EDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 5 AM to 1 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-011000- /O.NEW.KPHI.SC.Y.0053.240701T0900Z-240701T1700Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 316 PM EDT Sun Jun 30 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 1 PM EDT MONDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 5 AM to 1 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
4 follow-up statements
955 WHUS71 KPHI 010147 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 947 PM EDT Sun Jun 30 2024 ANZ450-451-011000- /O.CON.KPHI.SC.Y.0053.240701T0900Z-240701T1700Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 947 PM EDT Sun Jun 30 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 1 PM EDT MONDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...From 5 AM to 1 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ452-453-011000- /O.CON.KPHI.SC.Y.0053.240701T0900Z-240701T1700Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 947 PM EDT Sun Jun 30 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 1 PM EDT MONDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...From 5 AM to 1 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ454-455-011000- /O.CON.KPHI.SC.Y.0053.240701T0900Z-240701T1700Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 947 PM EDT Sun Jun 30 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 1 PM EDT MONDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 5 AM to 1 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-011000- /O.CON.KPHI.SC.Y.0053.240701T0900Z-240701T1700Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 947 PM EDT Sun Jun 30 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 1 PM EDT MONDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 5 AM to 1 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
354 WHUS71 KPHI 010658 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 258 AM EDT Mon Jul 1 2024 ANZ430-431-011700- /O.EXT.KPHI.SC.Y.0053.240701T0658Z-240701T1700Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 258 AM EDT Mon Jul 1 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and choppy waters. * WHERE...Delaware Bay. * WHEN...Until 1 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>455-011700- /O.CON.KPHI.SC.Y.0053.240701T0900Z-240701T1700Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 258 AM EDT Mon Jul 1 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...The Atlantic coastal waters of New Jersey and Delaware. * WHEN...Until 1 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
590 WHUS71 KPHI 011325 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 925 AM EDT Mon Jul 1 2024 ANZ450>452-011430- /O.CAN.KPHI.SC.Y.0053.000000T0000Z-240701T1700Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 925 AM EDT Mon Jul 1 2024 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have diminished, so the Small Craft Advisory has been cancelled. $$ ANZ453>455-011700- /O.CON.KPHI.SC.Y.0053.000000T0000Z-240701T1700Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 925 AM EDT Mon Jul 1 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Great Egg Inlet NJ to Fenwick Island DE out 20 nm. * WHEN...Until 1 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...This primarily affects the waters near the mouth of the Delaware Bay. Further away from the mouth of the bay, winds are lower. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-011700- /O.CON.KPHI.SC.Y.0053.000000T0000Z-240701T1700Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 925 AM EDT Mon Jul 1 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and choppy waters. * WHERE...Delaware Bay. * WHEN...Until 1 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Johnson
587 WHUS71 KPHI 011609 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1209 PM EDT Mon Jul 1 2024 ANZ430-431-453>455-011715- /O.CAN.KPHI.SC.Y.0053.000000T0000Z-240701T1700Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1209 PM EDT Mon Jul 1 2024 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds will continue to diminish. Therefore, the Small Craft Advisory has been cancelled. $$ Johnson
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 30, 3:03 PM EDT, 13 minutes earlier.
Area forecast discussion, Jun 30, 3:03 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
303 PM EDT Sun Jun 30 2024
.SYNOPSIS...
A cold front will slide through our region through tonight.
High pressure builds in Monday through Tuesday before moving
offshore Wednesday. A surface trough arrives on Thursday as a
cold front may approach from the northwest Friday.
&&
.NEAR TERM /THROUGH MONDAY/...
Severe Thunderstorm Watch 489 remains in effect until 7 pm.
Strong southerly flow into this evening ahead of a cold front will
usher a warm, humid, and unstable airmass into the region. Surface
dew points ahead of the front are well in the 70s, even around 80 in
some spots. Widespread cloud cover has kept temperatures down from
forecasted highs in the low 90s, but the clouds have kept the dew
points elevated. As a result, with some breaks in the clouds, Heat
Advisory criteria may still be met where the Heat Advisory is in
effect. Will keep it going until 7 pm.
Showers and thunderstorms developing ahead of the approaching cold
front on a pre-frontal trough. As a result of those elevated dew
points, SB CAPE values generally up around 4000 to 5000 J/kg along
with DCAPE values generally 600 to 800 J/kg, but that should rise a
bit more over the next couple of hours. 0-6 km Bulk Shear in the 35
to 45 kt range and PWATs over 2 inches. Storms are moving fairly
quickly, mitigated the flash flood threat for now. Going into this
evening, localized flash flooding is possible. But the primary
threat is for damaging wind gusts with large hail also possible.
Frequent lightning strikes will also occur in the strongest storms.
Storms currently over the southern Poconos and northern New Jersey.
They will continue to sag to the south as they track east into this
evening, intensifying over the I-95 corridor by 5 pm to 7 pm. Storms
then move into southern New Jersey and Delmarva after 8 pm or so.
Cold front passes through the region after midnight or so and storms
will taper off.
A much drier airmass spreads into the region after midnight as dew
points drop into the 50s by daybreak. Northwest winds will pick up
to around 15 mph with gusts up to 20 mph late tonight before
increasing to 15 to 20 mph with gusts up to 25 mph Monday morning.
Winds diminish Monday afternoon.
Much more pleasant weather for Monday with below normal highs in the
upper 70s to around 80.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
High pressure will remain the dominant feature through Wednesday.
The mostly pleasant and tranquil conditions will continue
Tuesday and Wednesday. Highs on Tuesday will be near normal,
mainly in the low- mid 80s. However, with dew points forecast to
remain in the 50s, another pleasant day looks to be on tap.
Lows Tuesday night will be a touch warmer as well, mainly in the
low-mid 60s.
As the high shifts further east on Wednesday, expect low level
southerly return flow to usher in a modest warming trend, but
conditions should remain quite pleasant.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Summary...Approaching trough and cold front will be responsible
for rain chances through the long term. Few changes from the
previous forecast.
Synoptic Overview...A Canadian upper-level trough will push the
ridge southward some Thursday and Friday. At the surface, a
trough arrives Thursday with a cold front approaching from the
northwest Friday.
Thursday (Independence Day) through Sunday...Southerly flow
becomes more established leading to hot and humid conditions
through the weekend. The influence of a Canadian upper-level
trough will start to approach during Thursday, however the
timing and amplitude of this trough is less certain. As of now,
the main trough is more toward the Midwest and therefore the
associated cold front may be slow to approach our area late in
the week. There may be a pre- frontal trough in our vicinity
Thursday into Friday and this may provide enough focus amid a
destabilizing air mass to initiate some convection.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...CIGs lifting to VFR, but sub-VFR in SHRA/TSRA with
conditions improving from NW (KRDG/KABE) to SE (KMIV/KACY) starting
at 02Z and through 04Z or so. Severe thunderstorms likely, and
should a severe storm pass over a terminal, wind gusts in excess of
50 kt could occur. Heavy rain will also result in VSBYs 1SM or less.
Cannot rule out large hail as well. Non-thunderstorm winds will be
out of the SW at 10 to 15 kt with gusts up to 20 kt, turning NW by
this evening at 5 to 10 kt. Winds increase late tonight to 10 to 15
kt with gusts up to 20 kt after 09Z. Moderate confidence overall.
Monday...VFR. NW winds 15 to 20 kt with gusts up to 25 kt,
diminishing to 10 to 15 kt after 18Z. High confidence.
Outlook...
Tuesday and Wednesday...VFR with no significant weather.
Thursday and Friday...Sub-VFR conditions possible with chances
(25-35%) for SHRA and TSRA, especially in the afternoon.
&&
.MARINE...
S winds ahead of an approaching cold front will result in 10 to 15
kt winds with gusts up to 20 kt into this evening. Will go ahead and
cancel the Small Craft Advisory as conditions are not quite meeting
SCA criteria. Winds shift to the NW behind the passing cold front
tonight. Winds increase to 15 to 20 kt with gusts up to 25 kt on all
waters late tonight through midday Monday. Will go ahead and hoist a
new SCA from 09Z to 17Z Monday to cover this.
Thunderstorms on the waters will result in wind gusts in excess of
40 kt, VSBY restrictions in heavy rain, and frequent lightning
strikes. Large hail also possible. Storms should begin to taper off
after midnight, though lingering showers and thunderstorms may
continue on DE ocean waters into daybreak Monday.
Outlook...
Tuesday through Friday...Winds and seas are expected to be below
SCA criteria.
Rip Currents...
Today...South-southwest winds 15-20 mph with breaking waves of
2-3 feet are expected. Swell periods are expected to be up to
6-7 seconds in length. Due to winds and a longer swell period,
have gone with a MODERATE risk for the development of dangerous
rip currents for both the Jersey Shore and Delaware Beaches.
Monday...North-northeast winds 10-15 mph with breaking waves
around 2 feet. Given the elevated winds and waves still around
2 feet, opted to go with a MODERATE risk for the development of
dangerous rip currents for both the Jersey Shore and the
Delaware Beaches.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 7 PM EDT this evening for PAZ070-071-102-
104-106.
NJ...Heat Advisory until 7 PM EDT this evening for NJZ010-012-013-
015-017>020-027.
DE...Heat Advisory until 7 PM EDT this evening for DEZ001.
MD...Heat Advisory until 7 PM EDT this evening for MDZ012-015-019-
020.
MARINE...Small Craft Advisory from 5 AM to 1 PM EDT Monday for ANZ430-
431-450>455.
&&
SYNOPSIS...AKL/Gorse/Johnson
NEAR TERM...MPS
SHORT TERM...AKL/Johnson
LONG TERM...AKL/Gorse/Johnson
AVIATION...Johnson/MPS
MARINE...Johnson/MPSIn the hours before
Local storm report, Jun 30, 11:21 AM EDT, 3 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1121 AM EDT Sun Jun 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM Flash Flood 1 SW Ocean City 39.27N 74.59W
06/30/2024 Cape May NJ Cocorahs
Report of vehicles flooded and portions of
Have Avenue impassable. Time estimated from
radar.
&&
SFJLocal storm report, Jun 30, 2:07 PM EDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
207 PM EDT Sun Jun 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM Tstm Wnd Gst Pocono Mountains Munici 41.13N 75.38W
06/30/2024 M49 MPH Monroe PA ASOS
ASOS station KMPO Mt. Pocono.
&&
DeSilvaLocal storm report, Jun 30, 2:39 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
239 PM EDT Sun Jun 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM Tstm Wnd Dmg 1 SSW Coolbaugh Twp 41.17N 75.36W
06/30/2024 Monroe PA Public
Tree down on Cottonwood Lane. Tree hit a
vehicle and is blocking road. Time estimated
from radar.
&&
DeSilvaThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:23 AM EDT | Flash Flood Warning | PHI | Atlantic, Cape May, Cumberland | 4 hr |
| Jun 30, 8:00 AM EDT | Special Marine Warning | PHI | 49 min | |
| Jun 30, 1:57 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 48 min |
| Jun 30, 2:10 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 50 min |
| Jun 30, 2:42 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 63 min |
| Jun 30, 3:26 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Warren | 49 min |
| Jun 30, 4:10 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Morris, Somerset | 35 min |
| Jun 30, 4:25 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 50 min |
| Jun 30, 4:37 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer | 53 min |
| Jun 30, 4:44 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Morris, Somerset | 31 min |
| Jun 30, 4:53 PM EDT | Flash Flood Warning | PHI | Hunterdon, Middlesex, Morris, Somerset | 3 hr |
| Jun 30, 5:09 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 51 min |
| Jun 30, 5:11 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Somerset | 49 min |
| Jun 30, 5:20 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 25 min |
| Jun 30, 5:26 PM EDT | Special Marine Warning | PHI | 34 min | |
| Jun 30, 5:51 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Salem | 39 min |
| Jun 30, 5:54 PM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester | 3 hr |
| Jun 30, 5:55 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth, Somerset | 50 min |
| Jun 30, 6:06 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 39 min |
| Jun 30, 6:17 PM EDT | Special Marine Warning | PHI | 58 min | |
| Jun 30, 6:26 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jun 30, 6:35 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 40 min |
| Jun 30, 6:40 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Ocean | 65 min |
| Jun 30, 6:42 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth | 48 min |
| Jun 30, 6:44 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Jun 30, 6:49 PM EDT | Special Marine Warning | PHI | 83 min | |
| Jun 30, 7:00 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 45 min |
| Jun 30, 7:31 PM EDT | Severe Thunderstorm Warning | PHI | Salem | 44 min |
| Jun 30, 7:34 PM EDT | Special Marine Warning | PHI | 27 min | |
| Jun 30, 7:37 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jun 30, 7:43 PM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland | 24 min |
| Jun 30, 7:56 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 49 min |
| Jun 29, 8:22 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 53 min |
| Jun 29, 10:23 PM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Jun 30, 1:18 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 42 min |
| Jun 30, 2:45 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 45 min |
| Jun 30, 3:01 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 59 min |
| Jun 30, 3:46 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Montgomery | 44 min |
| Jun 30, 3:52 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Delaware, Montgomery | 38 min |
| Jun 30, 4:54 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 51 min |
| Jun 30, 5:19 PM EDT | Flash Flood Warning | PHI | Chester, Delaware, Philadelphia | 3 hr |
| Jun 30, 5:20 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 40 min |
| Jun 30, 6:08 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 52 min |
Nearby
Small Craft Advisories in New Jersey, 2024Every small craft advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.